# SDR MD04302008

- Difficulty date: April 19, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N24AE
- Make and model: Bell 206L-1
- Aircraft serial: 45646
- Aircraft time: 22,372 hours, 24,775 cycles
- Engine: Allsn 250C30P
- Engine time: 7,964 hours, 16,873 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Support
- Part number: 206001397001
- Condition: Loose
- Location: Cyclic Stick
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC STICK HAS VERTICAL FREE PLAY.  (1) OF THE (3) SCREWS WHICH HOLD DOWN THE PIVOT BEARING WAS FOUND TO BE LOOSE.
